Edinburgh Research Explorer

Infinite dimensional, affine nil algebras A⊗Aop and A⊗A exist

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1604-1638
Number of pages35
JournalJournal of pure and applied algebra
Volume219
Issue number5
DOIs
Publication statusPublished - 1 May 2015

Abstract

In this paper we answer two questions posed by Puczyłowski in 1993, by constructing, over any algebraically closed field K, a finitely generated, infinite dimensional algebra A such that the algebras A⊗KA and A⊗KAop are nil.

ID: 23699550